# SDR SWIA200413745

- Difficulty date: August 22, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 5,738 hours, 4,932 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CEILING EMERGENCY EXIT SIGN DIM.   REMOVED AND INSTALLED SERVICEABLE NR 2 BATTERY CHARGER UNIT.   OPERATIONAL CHECK GOOD.
